# SDR 95ZZZX1894

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4687B
- Make and model: Cessna 208B
- Aircraft serial: 208B0167
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bracket
- Part number: 26111441
- Condition: Broken
- Location: Flap Motor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FLAP C/B TRIPPED DURING FLAP RETRACTION.  DURING TROUBLESHOOTING, FOUND PN 2611144-1 WING FLAP MOTOR BRACKET BROKEN CAUSING THE MOTOR TRANSMISSION ASSY TO BIND.  POSSIBLE CAUSES FOR THIS PROBLEM ARE (1) EXCESSIVE USE OF THE STBY FLAP SYSTEM, THERE ARE NO LIMIT SWITCHES OR EXTENDING FLAP AT TOO HIGH AIRSPEED.
